Conferences and Workshops

QCD Meets Gravity Workshop

December 11th -15th, 2017

Regular Talks: Monday, Tuesday and Wednesday morning.

Discussions: Wednesday afternoon, Thursday and Friday.

Regular Talk slots are 25+5 minutes and Student Talks are 20+5 minutes.

Monday December 11th, 2017: UCLA Faculty Center
8:45-9:05 Zvi Bern - Welcome_to_Bhaumik_Institute
9:05-9:35 Yu-tin Huang - UV slash IR polytopes - carving out the space of consistent gauge and gravity theories
9:35-10:05 Yvonne Geyer - Ambitwistor_Strings_ at_Loop_Level
10:05-10:35 Eduardo Casali - Scattering_on_plane_waves
10:35-11:05 Coffee (30 minutes)
11:05-11:35 Congkao Wen - M5-brane and D-brane Scattering amplitudes
11:35-12:05 Song He- Scattering Forms and the Positive Geometry of Kinematics, Color and the Worldsheet
12:05-12:35 Jake Bourjaily - Generalized Prescriptive Unitarity
12:35-2:05 Lunch (90 minutes)
2:05-2:35 Discussion
2:35-3:05 Tim Adamo - "The double copy on plane waves" (no presentation available)
3:05-3:50 Ira Rothstein - The Field Theoretic Challenges of Precision Gravitational Wave Templates
3:50-4:20 Coffee (30 minutes)
4:20-4:45 Yun Tao Bai - Positive Geometries and Canonical Forms - Scattering Amplitudes and the Associahedron
4:45-5:10 Kai Roehrig -"The Knizhnik-Zamolodchikov equations and scattering in curved space".
5:10-5:35 Julio Parra-Martinez -  Cancellation of anomalous amplitudes in N=4 supergravity

Tuesday December 12th, 2017: UCLA Faculty Center
8:45-9:15 Ellis Yuan - “Some Aspects of Perturbation in AdS”.
9:15-9:45 Alexandros Anastasiou - The Yang-Mills origin of all homogeneous N=2 supergravities
9:45-10:15 Silvia Nagy - Are all gravity solutions YM^2?
10:15-10:45 Coffee (30 minutes)
10:45-11:15 Piotr Tourkine - On the mysterious windings of twisted strings
11:15-11:45 Marco Chiodaroli - Gauged supergravities from the double copy
11:45-12:15 John Joseph Carrasco - 5-loops in supergravity
12:15-1:45 Lunch (90 minutes)
1:45-2:15 Enrico Hermann - Gravity integrands from the IR to the UV
2:15-2:45 Simon Caron-Huot - Are (supersymmetric) black hole orbits integrable
2:45-3:15 Discussion
3:15-4:00 Coffee (45 minutes)
4:00-4:30 Oliver Schlotterer- The double-copy structure of one-loop open-string amplitudes
4:30-4:55 Mritunjay Verma - Multiple soft graviton theorem in quantum gravity
4:55-5:20 Sebastian Mizera - KLT Relations from Intersection Theory

Conference Dinner, 6:30 p.m., UCLA Faculty Center

Wednesday Morning December 13th, 2017: UCLA Faculty Center
8:45-9:30 Alessandra Buonanno - The New Era of Precision Gravitational-Wave (astro)Physics
9:30-10:00 Pierpaolo Mastrolia - Diagrammatic approach to the two-body dynamics at 4PN O(G^5)
10:00-10:30 Alexander Ochirov - Double Copy for Classical Gravity
10:30-10:55 Coffee (25 minutes) 
10:55-11:25 Walter Goldberger - Bound states, spinning particles, and the classical double copy
11:25-11:55 Gustav Mogull - Two-loop fundamental colour-kinematics duality
11:55-12:20 Alexander K. Ridgway - The Classical Double Copy and the Two-Body Problem
12:20-12:45 Alfredo Guevara - Holomorphic Classical Limit for Spin Effects in Gravitational Scattering

Wednesday December 13th, 2017 Afternoon: discussion and/or free time on 4th floor of the UCLA Physics and Astronomy Building or visit the sights of Los Angeles!

Thursday December 14th, 2017: Gravity waves, post-Newtonian discussion day at CalTech. Discussion leaders: Alessandra Buonanno, Clifford Cheung, Pierpaolo Mastrolia, Donal O'Connell, Walter Goldberger.

Jan Steinhoff - Tidal and spin effects in compact astrophysical binaries
Justin Vines - Spinning binary black holes
4:00-5:00 Nima Arkani-Hamed - "Marble Statues in the Forest Beyond Quantum Mechanics and Spacetime"

For those of you who don't want to travel themselves to CalTech we are providing a bus service for the group tomorrow morning:

TWO 38 passenger Coach Buses: Pick Up @ 8:00 AM from the Campus Express Bus Stop #7 on Charles E. Young Dr. East; west of Murphy Hall and parallel to Dickson Court South. This is one building north of the Faculty Center and then west across the street: click here for google map or click here to use the interactive campus map by typing in "Murphy Hall". Drop Off @ the Lauritsen Laboratory; Caltech – 1225-1247 E. California Blvd Pasadena, 91125 

TWO 38 passenger Coach Buses: Pick Up @ 6:00 PM from the Lauritsen Laboratory; Caltech – 1225-1247 E. California Blvd Pasadena, 91125. Drop Off @ the Campus Express Bus Stop #7 on Charles E. Young Dr. East; west of Murphy Hall and parallel to Dickson Court South

Friday December 15th, 2017: Open discussions on 4th floor of the UCLA Physics and Astronomy Building. Discussion leader: Lionel Mason on twistor strings. Other topics to follow.

Activities on campus and near UCLA

Click here for a list of activities at UCLA, Westwood Village, Santa Monica, Hollywood, and Los Angeles.